# SDR WVER2017031024903

- Difficulty date: March 10, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 11,564 hours, 8,765 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH6703217211
- Condition: Corroded
- Location: Bs 280
- Part time: 11,564 hours, 8,765 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN FLOORBEAM CORRODED AT BS 280.
